# SDR AALA201910189007

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 63,375 hours, 15,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 4E ON SIDE OF SEAT INOPERABLE. MAINTENANCE SECURED LOOSE CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
